# SDR CA010410009

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) APU SELECTED DURING DESCENT, FIRST TIME DID NOT START, PILOT RESELECT APU START. SECOND TIME APU START WITHOUT ANY INCIDENT. AIRCRAFT PULLED UP TO THE GATE, MAINTENANCE MET PILOT AT THE AIRCRAFT, ENGINE HAD BEEN SHUTDOWN WITH THE APU RUNNING. MAINTENANCE FOUND FIRE COMING OUT OF THE EXHAUST, PILOT EXECUTED THE FIRE EMERGENCY MEMORY ITEMS AND CONTACTED THE FIRE DEPARTMENT. FIRE DEPARTMENT SHOWED UP AND SPRAYED THE APU COMPARTMENT WITH EXTINGUISHANT.APU AND APU FIRE SYSTEM DEFERRED AND AIRCRAFT RETURNED TO SERVICE.
